Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Nausea, dull abdominal pain, fluttering near belly button, heavy bloating, dizziness, constant nausea. Cause?

I feel nauseous, there is a dull pain in my abdomen and my right lower side near my bellybutton feels like its fluttering. Also my stomach looks like super bloated and I dunno what s wrong. I m also tired a lot and feel dizzy and lightheaded all the time. What could this be? I m sorry if this is hard to understand, I m absolutely terrible at explaining things. I ve been having these symptoms since September well except for being nauseous , I ve always felt constantly nauseous for as long as I can remember. By the way I m a 15 year old female. I have pure hypocholesrtomia (sp?), on and off I blood pressure , I have a heart murmer, I m overweight and I have mono and apparently low vitamin D and calcium . I did go to the doctor and that s how I know I have mono, low vitamin D and calcium. Do you think any of those has something to do with it? Also since we re or in the subject of my health every since I was a kid whenever I set up or do a sit up my stomach would go up in the middle and it was hard I can t describe it but it basically a lump going through the middle of my of abdomen vertically. What could that be? Thank you for your time!
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  1225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Let me summarize the problems with you:
1. Dull pain in abdomen since September
2. Nausea feeling
3. Heartmurmur which has not been specified
4. High blood pressure off and on
5. Hypocholesterolemia, low vitamin D and low calcium levels
6. Overweight
It is difficult to suggest a cause for the pain in abdomen. I suggest that you discuss this issue with you doctor and get a ultrasound of your abdomen done. However, with all these issues that you are having it is best to follow your primary doctor's advice so that you remain in the best of health. You should also work towards reducing your weight which should make you less tired and dizzy.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor